Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 848–870 (Mi smj2130)  

This article is cited in 4 scientific papers (total in 4 papers)

Exact expressions for the moments of ladder heights

S. V. Nagaev

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: With the aid of the formula for the Laplace transform of a contraction of a distribution on the positive semiaxis the formulas for moments of the ascending ladder height are deduced for each of the three cases: the null, positive and negative expectation of a step in the random walk. The results are formulated in terms of the moments and integral functionals of the characteristic function of the step function. Despite the complexity of the proof the final formulas are comparatively simple.

Keywords: ladder height, moment, Laplace transform, Spitzer series, Winer–Hopf identity, Bruno formula.

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 675–695

Bibliographic databases:

UDC: 519.2
Received: 16.04.2009

Citation: S. V. Nagaev, “Exact expressions for the moments of ladder heights”, Sibirsk. Mat. Zh., 51:4 (2010), 848–870; Siberian Math. J., 51:4 (2010), 675–695

Citation in format AMSBIB
\Bibitem{Nag10}
\by S.~V.~Nagaev
\paper Exact expressions for the moments of ladder heights
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 848--870
\mathnet{http://mi.mathnet.ru/smj2130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732303}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 675--695
\crossref{https://doi.org/10.1007/s11202-010-0069-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956290727}


Linking options:
  • http://mi.mathnet.ru/eng/smj2130
  • http://mi.mathnet.ru/eng/smj/v51/i4/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goldberg D.A., Katz-Rogozhnikov D.A., Lu Y., Sharma M., Squillante M.S., “Asymptotic Optimality of Constant-Order Policies For Lost Sales Inventory Models With Large Lead Times”, Math. Oper. Res., 41:3 (2016), 898–913  crossref  mathscinet  zmath  isi  scopus
    2. Gokpinar F., Khaniyev T.A., Aliyev R., “Approximation Formulas For the Moments of the Boundary Functional of a Gaussian Random Walk With Positive Drift By Using Siegmund'S Formula”, Commun. Stat.-Simul. Comput., 48:9 (2019), 2679–2688  crossref  mathscinet  isi  scopus
    3. Khaniyev T., Sevinc O.A., “Limit Theorem For a Semi-Markovian Random Walk With General Interference of Chance”, Sains Malays., 49:4 (2020), 919–928  crossref  mathscinet  isi  scopus
    4. S. V. Nagaev, “Otsenka summy ryada Spitsera i ee obobschenie”, Teoriya veroyatn. i ee primen., 66:1 (2021), 110–128  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:287
    Full text:78
    References:36
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021